# SDR SWIA971341

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ATTEMPTED TO RETRACT GEAR, RIGHT MAIN AND NOSE UPLOCKED CORRECTLY BUT LEFT MAIN A & B RED LIGHTS REMAINED ILLUMINATED.  CYCLED GEAR DOWN THEN BACK UP WITH SAME RESULT, RED A & B LIGHTS ILLUMINATED ON LEFT MAIN.  ALL OTHER LIGHTS AND INDICATIONS WERE NORMAL.  RETURNED TO FAT.  ADJUSTED LEFT MAIN UPLOCK TARGET ADJUSTMENT IAW MM 32-61-01 AND PERFORMED GEAR SWING IAW MM 32-30-00.
